HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Multi-specialization and multi-asymptotic expansions

Files in This Item:
pre995.pdf645.81 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84142

Title: Multi-specialization and multi-asymptotic expansions
Authors: Honda, Naofumi Browse this author
Prelli, Luca Browse this author
Issue Date: 1-Feb-2012
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 995
Start Page: 2
End Page: 77
Abstract: In this paper we extend the notion of specialization functor to the case of several closed submanifolds satisfying some suitable conditions. Applying this functor to the sheaf of Whitney holomorphic functions we construct different kinds of sheaves of multi-asymptotically developable functions, whose definitions are natural extensions of the definition of strongly asymptotically developable functions introduced by Majima.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69801
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University